# SDR DALA2023022201332

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,193 hours, 32,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 RT. AFT CAB DOOR SHOWS NOT ARMED AND PRESS LIGHT BLINKS FROM ABOUT 10K IN CLIMB ALSO AT CRUISE AND TO ABOUT 10K IN DESCENT RT AFT SLIDE SHOWED ARMED AGAIN AT 10K. CORRECTIVE ACTION: R/R #1 SDAC IAW A320 AMM 31-55 OP/GROUND SCAN GOOD AND R/R EGIU 1 IAW A320 AMM 24-22 OPS TEST GOOD. (4070110)
